| Model Number |
33310C |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that missing/damaged jaws were observed.A jaw broke off while in use.Retrieved missing part.No apparent patient injury reported.No negative impact in state of health reported.
Additional Manufacturer Narrative
The affected device will be forwarded for further investigation by the manufacturer.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).